EconPapers    
Economics at your fingertips  
 

Fourier analysis applied to SPDEs

Douglas Blount

Stochastic Processes and their Applications, 1996, vol. 62, issue 2, 223-242

Abstract: Solutions of two nonlinear SPDEs are obtained as limits of systems of SDEs. Tightness of the approximating distributions and smoothness of the limiting processes, as measured by Hilbert space norms, are obtained by a maximal inequality applicable to "Ornstein-Uhlenbeck-like" processes.

Keywords: Stochastic; partial; differential; equation; Reaction-diffusion; model; Diffusion; limit (search for similar items in EconPapers)
Date: 1996
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-4149(96)00056-7
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:62:y:1996:i:2:p:223-242

Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Stochastic Processes and their Applications is currently edited by T. Mikosch

More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:spapps:v:62:y:1996:i:2:p:223-242